Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Question for chemist on benzos (experts) + MORE. jlbl2l

Posted by chemist on April 23, 2004, at 11:52:42

In reply to Re: Question for chemist on benzos (experts) + MORE., posted by jlbl2l on April 23, 2004, at 4:57:04

> thank you once again!
>
> I am going to assume you have a phd in neurochemistry or neurobiology or something similar. So i once again want to ask some questions that are personal to me.....
>
> #1 -> Nardil MAOI- If one were to take Nardil for a week, then experience extreme, occipital headaches developing photophobia, phonophobia, and muscle lockups on the left side of the body, extreme stiff neck and other strange symptoms (maintaining all diet restrictions with no drug interactions, monitoring blood pressure etc) and all other precuations, stop the drug immdiately,upon noticing these symptoms... goto the hospital, get a CT scan check for intracranial hemmoerage (showed negative) get a lumbar puncture) (showed negative for menegities and hemmoreges) but extrmeme occipital headache persisted after nardil was discontinued for months after, then out of the blue, this person experienced a tonic-clonic seizure (2 months after) with memory loss persisting for the following months continuing to this day and seems to be degenerating (with headaches continuing). After this, EEG showed sharp temporal-lobe spikes consistant with cortical irritability, MRI was performed and showed a small lesion and plaque buildup within the right parietal lobe of the brain <all of these were non-specific findings>. There were all triggered by the initial onset of the headache induced by Nardil which was given for only a week at a very low dose with no other drugs and no other abnormal findings were found after discontinuation except for the continuing headache which was the main factor and probable trigger. (PS - Yes this relates to me). Before the Nardil, there were only 2 other drugs involved, zithromax for an infection and benadryl to fall asleep. this was far before. they didnt trigger anything and were weeks before.
>
> Can you offer insight and also ->
>
> I've been referred to 2 neurologists, and now am being referred to the Mayo Clinic to see a PHD in neurology and the case with Nardil is going to be reported to the FDA's adverse effects database. There have been NO such reports as of yet. My situatuon continues to get worse. I've been diagnosed with TMJ dysfunction through by the Eastman Dental Research Center in Rochester NY using MRI, another oddity (didn't have this before the seizure, also I am displaying symptoms of "degenerative memory loss" and spacial and focal neuro defcits including word finding problems and spelling, math and numerous other problems, mostly memory. also i am in constant arththris like pain and numerous other problems ive seen so many docs my thyroid is way out of line, my iron is overloaded, they said i am seriously messed up in every part of my body literally... i am scheled to have a 24 hour EEG and a sleep study done, and also a SPECT scan. i am also getting a EMG and NCV test. The neurologists are really actually some of the smartest and up to date around where I live, so i don't doubt they know what they are doing and they are generally dumbfounded at this point. At last they are looking at a possible trigger of a virus from the Nardil that may have been dorment in the brain. They will be testing for a herpes strain and begin treatment with Valcyte or some other IV similar to it if they find I have it. anyways Ive always been healhty and smart and stuff but its nice to converse with someone with a PHD in possibly neurochemistry who may be able to help in this case ....
>
> thanks
> jlbl2l
>
send email to me todd@lanczos.cm.utexas.edu and
we will continue this further....tjm


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:chemist thread:338678
URL: http://www.dr-bob.org/babble/20040423/msgs/339155.html